# SDR 98ZZZX1629

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757WN
- Make and model: Cessna 152
- Aircraft serial: 15280063
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: H Stab Spar Aft
- Part time: 6,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ROUTINE 100 HOUR INSPECTION.  CRACK FOUND IN BRACKET ASSY THAT ATTACHES TO REAR SPAR OF HORIZONTAL STABILIZER WHICH ALSO HOUSES FITTING FOR ELEVATOR.  SUBMITTER RECOMMENDATIONS:  CLOSE INSPECTION OF AREA TO POSSIBLY INCLUDE DYE PENETRANT AFTER PAINT REMOVAL.
